# SDR UALA2011050602239

- Difficulty date: May 6, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 80,192 hours, 12,953 cycles
- Engine: Pwa PW4060
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 258
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AUTOPILOT WENT DISCONNECTED AT FL330-.80.  CONTINUED FLIGHT  WITH LEFT A-P AND NO CAP FD.  HAS HISTORY.  PLZ WORK WITH LM8469. RPL- REF LM8469 BITE TEST CHECK OKAY WITH NO NOTICEABLE DIFFERENCE IN READINGS.  REPLACED THE CENTER FCC PER MM. ACP'D CAT III GRD TEST PER MM & ILS TEST.  ACFT IS RETURNED TO CAT III STATUS.
